# SDR DALA2016011900432

- Difficulty date: December 16, 2015
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N988DN
- Make and model: Boeing 717-200
- Aircraft serial: 55065
- Aircraft time: 30,566 hours, 24,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 696-702
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CUSP WEB HAS CRACKS BETWEEN BS 696 TO 702. PART ON RACK. CUT OUT DAMAGED AREA AT LT CUSP WEB BS. 696 TO 702 DIM 31",  FABRICATED NEW CUSP WEB FROM 7075-T6 .020" DIM 31" X15", AND REPAIR SPLICE 7075-T6 .032" SIM. 15" X 3.75", AND INSTALLED REPAIR PARTS IAW SRM 53-00-55, REPAIR 4.
